# SDR R61A201501130047

- Difficulty date: January 13, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,305 hours, 20,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT CARGO TRACK FRAMES 12 - 20 ARE CORRODED.  MX R & R THE CARGO TRACKIAW SRM 51-41-01, 51-43-03, 51-40-02, 51-23-04, 51-41-02,51-43-04, 51-23-06.
